# SDR UPS802088

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Mech
- Part number: NAS5137
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING DEPARTURE FROM DFW, THE GEAR NOT LATCHED LIGHT ILLUMINATED.  THE ALTERNATE GEAR/DOOR  WARNING SYSTEM INDICATED THE MAIN GEAR DOOR CLOSED.  PERFORMED THE 'GEAR/DOOR NOT LATCHED LIGHT ILLUMINATED' CHECKLIST, AND HAD TO CYCLE THE GEAR 2 TIMES BEFORE SUCCESSFUL UPLATCH CHECK.  FOUND LOCKING TAB SHEARED AND LOCKING NUT LOOSE, NOT SAFTIED ON LEFT GEAR DOOR UPLATCH CYL.  FOUND LEFT GEAR DOOR UPLATCH MECHANISM OUT OF RIG.  ALSO, RT GEAR DOOR UPLATCH PROX SWITCHES LOOSE.  COMPLETED MM PROCEDURE 32-31-04.  OPS  CHECK NORMAL.
